The integral configurations of linear differential systems
Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 1019-1025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_6_a3,
author = {O. A. Kastritsa and G. N. Petrovskiǐ},
title = {The integral configurations of linear differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1019--1025},
year = {1973},
volume = {9},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_6_a3/}
}
O. A. Kastritsa; G. N. Petrovskiǐ. The integral configurations of linear differential systems. Differencialʹnye uravneniâ, Tome 9 (1973) no. 6, pp. 1019-1025. http://geodesic.mathdoc.fr/item/DE_1973_9_6_a3/